Sudafed Congestion & Headache Relief Max Strength Capsules 16 Capsules

Brand: Sudafed

Product Code: sud118q

Availability: Out Of Stock

Price: £4.00
Ex Tax: £3.33

Pharmacist Question

* Please confirm:

RESTRICTIONS FOR SALE
  • Do not take more than 8 capsules in 24 hours.
  • Do not give to children under 12 years.
  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
  • Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
  • Do not use the capsules after the date shown on the pack.
  • Do not take more than 8 capsules in 24 hours.
​Features
Helps clear your head cold
Relieves pain, pressure and congestion

Product Marketing

Paracetamol, caffeine & phenylephrine

How does this product help?
Sudafed Congestion & Headache Relief Max Strength with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.
Ingredients

Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg

 

Write a review

Note: HTML is not translated!

Rating: Bad Good

Enter the code in the box below: